72 y/o woman with a h/o CAD with stents to the RCA and circ, mild aortic stenosis, h/o ischemic cardiomyopathy, EF 25%, and h/o heart failure, and with ICD for primary prevention, presented with a c/o chest and back pain intermittent for several nights, relieved by isosorbide. On the evening of admission, she could not find her isosorbide and she became progressively SOB, in addition to chest and back pain. She called 911, and she felt better on CPAP by EMS. On arrival, her O2sat was 88%, then rose to 100% on BiPAP in the ED. Her BP was 140/50, pulse 90. She clearly had pulmonary edema. She also had some peripheral pitting edema. She was treated with intravenous nitroglycerin and furosemide.

7 Likes

LikeAnswersShare

Already a diagnosed case of IDCM with poor LV function & LBBB. In my opinion optimal antianginal and antifalure treatment should be given, ICD should be upgraded to CRTD.

Complete LBBB with Lateral wall ischemia and LCX involvement. Treat her as ACS..CHECK out cardiac markers Plus poor progression of R waves leads 1+2+3 <11 Shows ischemic DCm Reason for pulmonary edema Start digoxin only when there is proper rate else chances of pulmonary embolism is high

LBBB and LV disfunction, Diuretics (to reduce edema by reduction of blood volume and venous pressures) and salt restriction (to reduce fluid retention),Angiotensin receptor blockers (ARBs) for neurohormonal modification, vasodilatation, improvement in LVEF, and survival benefit,Anticoagulants to decrease the risk of thromboembolism,The ACC/AHA guidelines advise that nonsteroidal anti-inflammatory drugs (NSAIDs), calcium channel blockers, and most antiarrhythmic agents may exacerbate heart failure and should be avoided in most patients.NSAIDs can sodium retention and peripheral vasoconstriction and can attenuate the efficacy and enhance the toxicity of diuretics and ACEIs. ivabradine (Corlanor). It is indicated to reduce the risk of hospitalization for worsening heart failure in patients with stable, symptomatic chronic heart failure with an LVEF of 35% or lower, who are in sinus rhythm with a resting heart rate of 70 bpm or higher.

LBBB Concordant St depression in V3 Underlying ongoing AWMI

ECG shows sinus tachycardia, LBBB, Left axis deviation q waves also present Clinical findings s/o left heart failure Please suggest optimal management of the patient as she is an elderly women

LBBB ,LVF,LV DYSFUNCTION

treat as lvf .add spiranolactone inhibitors also

Optimise anti failure treatment. Add diuretics like spironolactone...ACE inhibitors .

LBBB old iwmi ct your management

Load more answers

Cases that would interest you